# SDR LR7A07158

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HSP57119 FOUND LT CENTER WING BULKHEAD FOOT RIB CAP CRACKED AT FS 517, CWS140L, WL256.  REPAIR ACCOMPLISHED IAW LAC MEA 382-57-07-075.
